# SDR HEEA083097

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N20898
- Make and model: Bell 206L-1
- Aircraft serial: 45721
- Aircraft time: 14,725 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 6212918
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUNCTION BUTTONS REQUIRE 2-3 PUSHES THE CHANGE FUNCTION.  SOME BUTTONS HAVE MARKINGS WORN OFF. ALL FUNCTION BUTTONS AND SWITCHES BAD.  ALSO FOUND DISPLAY LENS BAD AND D12, D16 AND D42 BACKLIGHTING BULBS BAD.  REPLACED ALL FUNCTION BUTTONS AND SWITCHES, DISPLAY LENS AND D12, D16, D42 BULBS.  REPAINTED FACEPLATE AND UNIT BENCH CHECK GOOD.
